Items where Author is "Nie, YY"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal article

LI, C.J., LI, Z., NIE, Y.Y. and EVANS, D.J., 2004. Generalized AOR method for the augmented system. International Journal of Computer Mathematics, 81 (4), pp. 495-504. ISSN 0020-7160

LI, C.J., LI, Z., SHAO, X.H., NIE, Y.Y. and EVANS, D.J., 2004. Optimum parameter for the SOR-like method for augmented systems. International Journal of Computer Mathematics, 81 (6), pp. 749-763. ISSN 0020-7160

This list was generated on Sun Nov 28 07:46:00 2021 UTC.